# SDR SWAA2023100505917

- Difficulty date: September 29, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 51,081 hours, 29,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT SIGNS HAS BULBS INOP; AT THE L2 DOORWAY AND LEFT AND RIGHT OWE DOORWAYS; LOWER SIGNS ONLY.<[01] REPLACED LAMPS AND PERFORMED GOOD FUNCTIONAL CHECK OF CABIN EMERGENCY EXIT SIGNS AT L2 DOORWAY; AND LOWER SIGNS FOR R/H AND L/H OWE DOORWAYS PER AMM 33-51-01-960-801;[02] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
